Show simple item record

dc.contributor.authorCastellana, Natalia
dc.contributor.authorLibman, Assaf
dc.date.accessioned2013-03-08T00:52:16Z
dc.date.available2013-03-08T00:52:16Z
dc.date.issued2009-07-10
dc.identifier.citationCastellana , N & Libman , A 2009 , ' Wreath products and representations of p-local finite groups ' , Advances in Mathematics , vol. 221 , no. 4 , pp. 1302–1344 . https://doi.org/10.1016/j.aim.2009.02.011en
dc.identifier.issn0001-8708
dc.identifier.otherPURE: 6175505
dc.identifier.otherPURE UUID: 828b6b7d-89de-4650-889b-6487da2d4d0f
dc.identifier.otherScopus: 65049091681
dc.identifier.urihttp://hdl.handle.net/2164/2704
dc.format.extent43en
dc.language.isoeng
dc.relation.ispartofAdvances in Mathematicsen
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in Advances in Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in ADVANCES IN MATHEMATICS, [VOL 221, ISSUE 4, (2009)] DOI: 10.1016/j.aim.2009.02.011en
dc.subjectfusion systemsen
dc.subjectpermutation representationen
dc.subjectsymmetric groupsen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleWreath products and representations of p-local finite groupsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1016/j.aim.2009.02.011


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record